# SDR VNAA2016101400045

- Difficulty date: October 14, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 30,038 hours, 30,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP SIDE OF STRAP AT FS 559, LBL30.  MAINTENANCE REMOVED AND REPLACED STRAP AND PERFORMED CHECKS IAW THE AMM.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
